# SDR IPXA2014101584615

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN, EMERGENCY EXIT LIGHT DOES NOT SHOW DISARMED, BULB CHECKED OK.  REPLACED THE BULBS IN THE LIGHT SWITCH IAW ESPM 20-45-11. SYS OPS CHECKED NORMAL IAW MM 33-50-00.
